# SDR SWAA2024050873861

- Difficulty date: April 11, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 58,259 hours, 35,097 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 293 Rbl54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE JUST FWD OF FSD STUB FRAME BS293 RBL54 WL208.<[01] THE ATTACH ANGLE JUST FWD OF FSD STUB FRAME BS293 RBL54 WL208 WILL BE REPLACED ON FAULT [TTG8Q00SPPDP];[02] VERIFIED CORRECTIVE ACTION 1
